# SDR WRLA96016

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAS
- Make and model: Doug DC-10-30
- Aircraft serial: 46955
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Speed Sensor
- Part number: 9053M20P02
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL TAKEOFF ROLL, FLIGHT CREW NOTED NR 3 ENGINE WOULD NOT ACCELERATE TO 100 PERCENT N1 SPEED.  FLIGHT CREW ELECTED TO DISCONTINUE TAKEOFF ROLL, AND RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL INSPECTED ENGINE, AND FOUND NO APPARENT REASON FOR MALFUNCTION.  SWAPPED N1 SENSOR FROM NR 1 TO NR 3 ENGINES.  CLEANED CANNON PLUG TO NR 3 N1 SENSOR.  GROUND RUN OF BOTH NRS 1 AND 3 ENGINES PERFORMED PER MM 71-00-00,  NO MALFUNCTIONS NOTED.  AS A PRECAUTION, REPLACED NR 1 N1 SENSOR (ORIGINALLY INSTALLED IN NR 3 ENGINE).  OPS CHECK NR 1 ENGINE.  NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
